Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Andreotti, Aldo; Norguet, François
Problème de Levi et convexité holomorphe pour les classes de cohomologie. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 3, 20 no. 2 (1966), p. 197-241
Full text djvu | pdf | Reviews MR 199439 | Zbl 0154.33504 | 9 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASNSP_1966_3_20_2_197_0

Bibliography

[1] A. Andreotti et H. Grauert Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France 90, 1962, p. 193-259.
Numdam |  MR 150342 |  Zbl 0106.05501
[2] A. Andreotti et F. Norguet Problème de Levi pour les classes de cohomologie. C. R. Acad. Sc. Paris 258, 1964, p. 778-781.  MR 159960 |  Zbl 0124.38803
[3] A. Andreotti et F. Norguet Quelques propriétés de courants définis à l'aide de fonctions holomorphes. Anais Acad. Bras. de Ciencias.  Zbl 0142.04902
[4] H. Grauert O Levi's problem and the imbedding of real analytic manifolds. Annals of Math., 68, 1958, 460-472.  MR 98847 |  Zbl 0108.07804
[5] H. Grauert Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Pubblications mathématiques de l'I. H. E. S.5, 1960.
Numdam |  MR 121814 |  Zbl 0100.08001
[6] K. Kodaira et G. De Rham Harmonic integrals, Lectures delivered at the Institute for Advanced Study, 1950, revised 1953. Princeton, Institute for Advanced Study, 1953, multigraphié.  MR 37549
[7] P. Lelong Les fonctions plurisousharmoniques. Ann. Ec. Norm. Sup. 62, 1945, p. 301-338.
Numdam |  MR 18304 |  Zbl 0061.23205
[8] P. Lelong Intégration sur un ensemble analytique complexe. Bull. Soc. Math. France, 85, 1957, p. 239-262.
Numdam |  MR 95967 |  Zbl 0079.30901
[9] B. Malgrange Systèmes différentiels à coefficients constants, Séminaire Bourbaki, 1962-1963, Exposé 246.
Numdam |  Zbl 0141.27304
[10] E. Martinelli Alcuni teoremi integrali per le funzioni analitiche di più variabili complesse, Memor. Accad. Ital., t. 9, 1938, 269-283.  Zbl 0022.24002 |  JFM 64.0322.04
[11] H.J. Reiffen Prolongement de Riemann concernant les classes de cohomologie à supports contpacts, C. R. Acad. Sci. Paris 259, 1964, 2333-2335.  MR 170036 |  Zbl 0128.17002
[12] L. Schwartz Théorie des distributions, tome I (seconde édition), Hermann, 1957.  MR 35918 |  Zbl 0078.11003
[13] W. Stoll Normal families of non-negative divisors. Math. Zeitschr. 84, 1964, 154-218.  MR 165142 |  Zbl 0126.09702
Copyright Cellule MathDoc 2014 | Credit | Site Map